Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The identity of weak and strong extensions of differential operators


Author: K. O. Friedrichs
Journal: Trans. Amer. Math. Soc. 55 (1944), 132-151
MSC: Primary 46.3X
MathSciNet review: 0009701
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Kurt Friedrichs, On Differential Operators in Hilbert Spaces, Amer. J. Math. 61 (1939), no. 2, 523–544. MR 1507392, 10.2307/2371518
  • [2] -, On hyperbolic differential operators, Bull. Amer. Math. Soc. Abstract 46-9-416 (1940) p. 754.
  • [3] M. Bôcher, On harmonic functions in two dimensions, Proceedings of the American Academy of Sciences vol. 41 (1905-1906).
  • [4] Griffith C. Evans, On the reduction of integro-differential equations, Trans. Amer. Math. Soc. 15 (1914), no. 4, 477–496. MR 1500991, 10.1090/S0002-9947-1914-1500991-2
  • [5] -, Fundamental points of potential theory, Rice Institute Pamphlets vol. 7 (1920) p. 274. Complements of potential theory. I, Amer. J. Math. vol. 55 (1933) p. 42.
  • [6] C. B. Morrey, Jr., A class of representations of manifolds. I, Amer. J. Math. vol. 55 (1933) p. 687.
  • [7] J. W. Calkin, Functions of several variables and absolute continuity. I, Duke Math. J. 6 (1940), 170–186. MR 0001278
  • [8] Norbert Wiener, The operational calculus, Math. Ann. 95 (1926), no. 1, 557–584. MR 1512294, 10.1007/BF01206627
  • [9] R. Courant and D. Hilbert, Methoden der mathematischen Physik, vol. 2, p. 470.
  • [10] D. C. Lewis, Infinite systems of ordinary differential equations, Trans. Amer. Math. Soc. vol. 35 (1933) p. 808.
  • [11] Hermann Weyl, The method of orthogonal projection in potential theory, Duke Math. J. 7 (1940), 411–444. MR 0003331
  • [12] K. Ogura, Tôhoku Math. J. vol. 16 (1919).
  • [13] J. von Neumann, Über adjungierte Funktionaloperatoren, Ann. of Math. vol. 33 (1932) p. 294.
  • [14] C. B. Morrey Jr., Functions of several variables and absolute continuity, II, Duke Math. J. 6 (1940), 187–215. MR 0001279
  • [15] -, On the solutions of quasilinear elliptic partial differential equations, Trans. Amer. Math. Soc. vol. 43 (1938) p. 126. Existence and differentiability theorems for the solutions of variational problems for multiple integrals, Bull. Amer. Math. Soc. vol. 46 (1940) p. 439.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1944-0009701-0
Article copyright: © Copyright 1944 American Mathematical Society